# SDR R61A201509290689

- Difficulty date: September 29, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N439YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000434
- Aircraft time: 2,363 hours, 1,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Worn
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE PHOTOLUMINESCENT STRIP WAS WORN.  MAINTENANCE R & R PHOTOLUMINESCENT STRIPS IAW AMM AND OPS CHECKED GOOD.
